# SDR SIMA27213

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- Aircraft time: 17,590 hours, 19,527 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Regulator
- Condition: Out Of Adj
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4227 - DURING CLIMB CREW WAS UNABLE TO MAINTAIN CLIMB TORQUE ON NR 1 ENGINE DUE TO HIGH OIL PRESSURE.  MAINTENANCE ADJUSTED THE OIL PRESSURE REGULATING VALVE FOR NR 1 ENGINE IAW ATR MM.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
